Pacific Journal of Mathematics

Finite primes in simple algebras.

Hoyt D. Warner

Article information

Source
Pacific J. Math., Volume 36, Number 1 (1971), 245-265.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971285

Mathematical Reviews number (MathSciNet)
MR0311708

Zentralblatt MATH identifier
0211.36104

Subjects
Primary: 16A40

Citation

Warner, Hoyt D. Finite primes in simple algebras. Pacific J. Math. 36 (1971), no. 1, 245--265. https://projecteuclid.org/euclid.pjm/1102971285


Export citation

References

  • [1] A. A. Albert, Structureof Algebras, A. M. S. Colloq. Pub. 24, Amer. Math. Soc, Providence 1961.
  • [2] E. Artin, Geometric Algebra, New York, 1957.
  • [3] E. Artin and J. Tate, Classified Theory, Benjamin, New York, 1967.
  • [4] M. Auslander and 0. Goldman, Maximal orders, Trans. Amer. Math. Soc. 97 (1960) 1-24.
  • [5] N. Bourbaki, Algebre Commutative, Chaps. 5 et 6 A. S. I. 1308, Hermann,Paris, 1964.
  • [6] M. Deuring, Algebren, Springer Verlag, Berlin, 1968.
  • [7] D. K. Harrison, Finite and infiniteprimes for rings and fields, Memoirs Amer. Math. Soc. 8 (1966).
  • [8] N. Jacobson, Theory of Rings, Amer. Math. Soc. Survey 11, A. M. S. Providence, 1943.
  • [9] N. Jacobson,Structureof Rings,Amer. Math. Soc. Colloq. Pub. 37, Amer. Math. Soc. Providence, 1956.
  • [10] H. Rutherford, Characterizing primes in some non commutativerings, Pacific J. Math. 27 (1968), 387-392.
  • [11] O. F. G. Schilling, The Theory of Valuations,Amer. Math. Soc. Survey 4, Amer. Math. Soc. New York, 1950.
  • [12] A. Weil, Basic Number Theory, Springer-Verlag, New York, 1967.